Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 80, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Jun 4, 2016, 8:20 PM CDT for Harrison County, Mississippi. It took effect at Jun 5, 2016, 5:48 AM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 8:20 PM CDT (01:20 UTC)
- In effect from
- Jun 5, 2016, 5:48 AM CDT
- Expired
- Jun 5, 2016, 8:15 PM CDT
- In force
- 14 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Harrison County, MS
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Biloxi River near Lyman (LYMM6).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
133 WGUS44 KLIX 050120 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 820 PM CDT SAT JUN 4 2016 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... Biloxi River Near Lyman affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC047-051851- /O.NEW.KLIX.FL.W.0080.160605T1048Z-160605T1851Z/ /LYMM6.1.ER.160605T1048Z.160605T1200Z.160605T1251Z.NO/ 820 PM CDT SAT JUN 4 2016 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Biloxi River Near Lyman. * from late tonight to Sunday afternoon. * At 6:20 PM Saturday the stage was 9.2 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 12.1 feet by tomorrow morning.the river will fall below flood stage by tomorrow mid morning. * Impact...At 12.0 feet...River Road near Three Rivers Road bridge will begin to flood. * Impact...At 9.0 feet...The river will be bankfull at the Three Rivers Road bridge. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 && $$ 24/RR
2 follow-up statements
653 WGUS84 KLIX 051528 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1028 AM CDT SUN JUN 5 2016 ...The flood warning continues for the following rivers in Mississippi... The Biloxi River Near Lyman affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC047-061448- /O.EXT.KLIX.FL.W.0080.000000T0000Z-160606T1448Z/ /LYMM6.1.ER.000000T0000Z.160605T1800Z.160606T0848Z.NO/ 1028 AM CDT SUN JUN 5 2016 ...Flood Warning extended until Monday morning...The Flood Warning continues for The Biloxi River Near Lyman. * until Monday morning. * At 10:00 AM Sunday the stage was 13.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river has already crested and is expected to fall below flood stage by late tonight. * Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet making driving hazardous. River Road near Three Rivers Road bridge will begin to flood. * Impact...At 12.0 feet...River Road near Three Rivers Road bridge will begin to flood. * Impact...At 9.0 feet...The river will be bankfull at the Three Rivers Road bridge. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 $$
577 WGUS84 KLIX 060115 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 815 PM CDT SUN JUN 5 2016 ...The flood warning is cancelled for the following rivers in Mississippi... Biloxi River Near Lyman affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... && MSC047-060145- /O.CAN.KLIX.FL.W.0080.000000T0000Z-160606T1448Z/ /LYMM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 815 PM CDT SUN JUN 5 2016 The Flood Warning is cancelled for The Biloxi River Near Lyman. * At 7:00 PM Sunday the stage was 11.4 feet. * Flood stage is 12.0 feet. * Forecast...The river crested earlier today at 13.1 feet. The river will fall to 5.2 feet by tuesday morning. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 $$ 24/RR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 4, 3:51 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 4, 3:51 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
351 PM CDT SAT JUN 4 2016
.DISCUSSION...
Not much change to the forecast with this package. Did go ahead
and bump pops again for tonight based on radar trends and
likelihood that this afternoon's activity will bleed over into
the next forecast period.
Rainfall rates continue to be impressive with the stronger storms.
Have received reports of measured event totals upward of 7 inches
already in a few spots. Many areas have received over 2 inches
inches according to radar estimates. So far only nuisance type
street flooding has been reported in a few places, but with the
ground now fairly saturated it won't take as much rain to cause
problems. With potential for additional heavy storms overnight,
will leave Flash Flood Watch up through tonight. Looks like
tomorrow's coverage won't be quite as high, so will opt not to
extend it at this time.
Uncertainty in convective coverage for Sunday stems from the fact
that the local area will be between systems - an approaching cold
front to the north and a developing tropical low over the Gulf of
Mexico. We'll still have a pretty moist air mass in place and
diurnal heating should be enough to kick off at least scattered
showers and thunderstorms.
By Monday, northern stream trough should force the weak front
into the local area. However, with much of the moisture being
pulled southward into the the tropical low, expect only isolated
to scattered showers and thunderstorms along/ahead of the front.
Front should be into the northern Gulf by Tuesday with drier air
filtering into the local area. Dewpoints currently forecast to
drop into the 60s for much of the area. The drier air will allow
morning lows to drop back to near or slightly below normal.
Afternoon highs will be slightly above normal - generally topping
out in the lower 90s through the end of the work week.
&&
.AVIATION...
Main concern is from scattered TSRA and trying to time threats in
the TAFS. Highest TSRA threat should be through 7 pm / 00z Sunday,
so have carried TEMPO at most airports through 6 or 7 pm. Widespread
RA/SHRA to the west of the stronger storm cells will likely result
in a period of light to moderate rain with embedded lightning
heading into the early evening, then another round of scattered
SHRA/TSRA is likely later tonight into Sunday morning. For now, only
carried VCTS for this later period, but that may need some
refinement with later issuances. Outside of rain areas, mainly VFR
to occasional MVFR will prevail.
&&
.MARINE...
Moderate onshore flow continues but winds should lighten and
become light and variable as a cold front sags into the region.
Biggest impact on the marine zones will be the evolution of a
surface low and possible tropical system in the southeastern Gulf
as early as Sunday night. As this system develops over the eastern
Gulf and eventually lifts to the northeast into Florida winds will
become offshore. Seas will pick up Monday in response to this
system but overall conditions should remain below any flag
criteria in our coastal waters.
&&
.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch entire CWA through 12Z Sun.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 87 69 87 / 60 50 30 20
BTR 71 87 71 89 / 70 50 30 30
ASD 71 86 72 88 / 60 60 40 30
MSY 75 86 74 87 / 70 60 30 30
GPT 73 85 74 87 / 60 60 40 40
PQL 72 84 72 86 / 60 60 40 40
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
080>082.
GM...None.
&&
Aviation...22/TD
Marine...CAB
Rest of Discussion...95/DMHazardous weather outlook, Jun 4, 5:12 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 512 PM CDT SAT JUN 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-051015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 512 PM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. A FEW OF THE THUNDERSTORMS COULD BE STRONG AND CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT LIGHTNING...STRONG GUSTY WINDS AND HEAVY DOWNPOURS. THERE IS POTENTIAL FOR SOME FLOODING AND PONDING OF WATER IN LOCATIONS WHERE RAINFALL MAY PERSIST FOR SEVERAL HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN ELEVATED SUNDAY. SOME OF THE ACTIVITY DURING THIS TIME FRAME COULD BECOME STRONG AND PRODUCE SMALL HAIL...STRONG GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 95/DM
In the hours before
Local storm report, Jun 4, 4:35 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 PM CDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 5 S LIVINGSTON 30.43N 90.75W
06/04/2016 LIVINGSTON LA LAW ENFORCEMENT
TREE DOWN NEAR INTERSECTION OF ROUTES 63 AND 42.
0346 PM LIGHTNING 6 ENE GONZALES 30.25N 90.83W
06/04/2016 ASCENSION LA 911 CALL CENTER
LIGHTNING STRUCK A SHED AND STARTED IT ON FIRE IN FRENCH
SETTLEMENT.
&&
TDSpecial weather statement, Jun 4, 4:54 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT SAT JUN 4 2016
MSZ082-042230-
JACKSON-
454 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON COUNTY...
AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOSS POINT...
MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...HURLEY...HELENA...BIG POINT AND WADE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3039 8840 3038 8841 3037 8840 3035 8841
3036 8841 3036 8844 3039 8861 3074 8855
3074 8844 3073 8841 3038 8839
TIME...MOT...LOC 2153Z 195DEG 23KT 3045 8850
11Special weather statement, Jun 4, 5:21 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SAT JUN 4 2016
LAZ056-065-066-042300-
ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
521 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASSUMPTION AND
CENTRAL TERREBONNE PARISHES...
AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
AMELIA...OR 21 MILES SOUTHWEST OF HOUMA...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...GRAY AND SCHRIEVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2936 9113 2962 9111 2963 9108 2964 9110
2974 9110 2975 9109 2973 9099 2971 9100
2972 9090 2970 9079 2933 9093
TIME...MOT...LOC 2221Z 191DEG 26KT 2942 9102
11Special weather statement, Jun 4, 5:37 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
537 PM CDT SAT JUN 4 2016
LAZ039-040-042315-
WASHINGTON-ST. TAMMANY-
537 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND
WESTERN ST. TAMMANY PARISHES...
AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COVINGTON...
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...COVINGTON...FRANKLINTON...ABITA SPRINGS...FOLSOM...SUN AND
ENON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3082 8978 3082 8979 3080 8981 3079 8980
3079 8982 3078 8982 3078 8983 3075 8983
3075 8982 3040 9005 3048 9024 3088 9017
TIME...MOT...LOC 2236Z 204DEG 24KT 3051 9012
11Special weather statement, Jun 4, 5:56 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
556 PM CDT SAT JUN 4 2016
LAZ056-059-065-066-042345-
UPPER LAFOURCHE-ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
556 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...EASTERN
ASSUMPTION AND NORTH CENTRAL TERREBONNE PARISHES...
AT 555 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
AMELIA...OR 13 MILES EAST OF MORGAN CITY...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...MORGAN CITY...NAPOLEONVILLE...CHACKBAY...LABADIEVILLE...
SCHRIEVER...SUPREME...PAINCOURTVILLE AND GRAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2962 9110 2963 9108 2964 9110 2999 9105
2995 9092 2993 9092 2994 9089 2990 9088
2991 9078 2988 9069 2953 9087
TIME...MOT...LOC 2255Z 204DEG 19KT 2966 9098
11Special weather statement, Jun 4, 6:43 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
643 PM CDT SAT JUN 4 2016
LAZ057>060-050030-
UPPER LAFOURCHE-ST. CHARLES-ST. JOHN THE BAPTIST-ST. JAMES-
643 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...
NORTHWESTERN ST. CHARLES...EASTERN ST. JAMES AND SOUTHWESTERN ST.
JOHN THE BAPTIST PARISHES...
AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THIBODAUX...
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...RESERVE...LAPLACE...GRAMERCY...LUTCHER...SOUTH VACHERIE...
WALLACE...NORTH VACHERIE...GARYVILLE...EDGARD...CHACKBAY...KILLONA...
SCHRIEVER AND RACELAND.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2976 9081 2977 9080 2978 9083 2976 9083
2978 9087 3014 9076 3015 9075 3006 9046
2971 9068
TIME...MOT...LOC 2343Z 202DEG 17KT 2982 9075
11The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:13 PM CDT | Severe Thunderstorm Warning | LIX | Hancock | 32 min |
| Jun 4, 10:46 PM CDT | Special Weather Statement | LIX | Hancock | 29 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.